# SDR IPXA2017030714836

- Difficulty date: February 17, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGID CARGO BARRIER FLOOR FITTING NR 6 HAS CORROSION.  REPAIRED THE FITTTING IAW EA 011-5340-01-A6672 AND EO MD11-5340-63398-A.
